By Topic

Adaptive regulation for a class of uncertain systems with partial knowledge of uncertainty bounds

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. -H. Choi ; Dept. of Control & Instrum. Eng., Seoul Nat. Univ., South Korea ; H. -S. Kim

An adaptive regulation method is presented for a class of uncertain systems where the uncertainty bounds are partially known. Both the state and the parameter error of the closed-loop system are shown to be ultimately bounded. The proposed method improves on the adaptive control method of M.J. Corless and G. Leitmann (1981), so that performance degradation and the destabilization of the control system can be effectively presented in practical situations

Published in:

IEEE Transactions on Automatic Control  (Volume:38 ,  Issue: 8 )